# SDR SIMA20131014001

- Difficulty date: October 14, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 35,061 hours, 32,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTERY EMERGENCY CABIN LIGHT INOPERATIVE.  R & R LAMP IAW AMM 332605.  OPS CHECKED GOOD.
